# SDR GTIA2023022036979

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 10,408 hours, 4,236 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THRU 12,000 FT CABIN CREW REPORTED DIRTY SOCKS /MUSKY ODOR-C//W OPERATIONAL CHECK OF PACK  SYSTEM AND COULD NOT DUPLICATE ODOR IAW AMM 21-21-00 A/C OK FOR SERVICE
